# SDR SIMA201117907

- Difficulty date: June 26, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 21,892 hours, 20,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND FRAME 23 HAS A .5 INCH CRACK JUST ABOVE SERVICE THE DOOR SILL.  REPAIRED FRAME 23 IAW EO EM-53MR-1808. THE AIRCRAFT WAS RETURNED TO SERVICE.
